# SDR USAA990198

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48139
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 9911840200
- Condition: Cracked
- Location: Bs 1087
- Part time: 42,478 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 1 INCH CRACK ON TAIL INTERIOR ON VERTICAL ATTACH BRACKET FOR 'Y' DUT STATION 1087 BELOW 5R. REPLACED DEFECTIVE PART WITH IDENTICAL PART NUMBER. (M)
